# SDR AALA20161202023

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 52,831 hours, 21,370 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61124
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FORWARD CARGO DOOR OUTER SKIN IS WORN BEYOND LIMITS. REMOVED AND REPLACED SKIN IAW AARD 51-00-05-1, ESO 60654 REV 8 AND SRM 52-31-15.
